Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fatigue
Jul 30, 2008

I have HIV am on reyataz, epivir and viramune I also have chronic kidney disease high cholesterol hypertension and suffer from depression and neuropathy. I am always tired and sleep alot. All of my labs are normal they have checked all of my hormonal levels and I also have chronic back pain, I feel my depression is stable and am on Effexor, I also take lisnopril norvasc and hctz and neurontin. I also suffer from incredible tmj. My doctors think it is all from the depression I disagree. I think I am over medicated my tcells are 600-700 and viral load undetectable. I have had the HIV for almost 20 years. I am extremely weak and can't gain or keep weight on and constantly fatigued I would like your input

Response from Dr. Henry

Fatigue is a common complaint in the general population with higher rates if renal problems, depression, back problems, and/or and neuropathy. The rate of fatigue is higher in HIV+ persons than in the general population independent of any use of HIV drugs. If the fatigue is HIV related then effective HIV treatment often helps the fatigue. Your particular HIV regimen is not one that has been linked to increased complaints of fatigue. Often one of the best long term approaches to management of fatigue is an exercise program under the direction of a fitness consultant. KH



Previous
ATRIPLA
Next
Kivexa effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement